<  Back to the Polytechnique Montréal portal

On the viscosity solutions of hybrid HJB equations arising in optimal control of loss networks

Peter E. Caines, Zhongjing Ma and Roland P. Malhamé

Article (2008)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/52434/
Journal Title: Communications in Information and Systems (vol. 8, no. 1)
Publisher: International Press
DOI: 10.4310/cis.2008.v8.n1.a2
Official URL: https://doi.org/10.4310/cis.2008.v8.n1.a2
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Caines, P. E., Ma, Z., & Malhamé, R. P. (2008). On the viscosity solutions of hybrid HJB equations arising in optimal control of loss networks. Communications in Information and Systems, 8(1), 17-38. https://doi.org/10.4310/cis.2008.v8.n1.a2

Statistics

Dimensions

Repository Staff Only

View Item View Item